MathSciNet Relay Station
MathSciNet bibliographic data
MR1394843 39B72
Grabiec, Artur The generalized Hyers-Ulam stability of a class of functional equations. Publ. Math. Debrecen 48 (1996), no. 3-4, 217–235.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement